MathSciNet Relay Station
MathSciNet bibliographic data
MR1041010 22E35 (22E50)
Murnaghan, Fiona; Repka, Joe Vanishing of coefficients in overlapping germ expansions for $p$-adic ${\rm GL}(n)$. Proc. Amer. Math. Soc. 111 (1991), no. 4, 1183–1193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement